# SDR AWXA960114

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894481
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AUS - FLT 889 - AIR TURN BACK, AFTER TAKEOFF WITH APU RUNNING, APU FIRE WARNING LIGHT ILLUMINATED WITH BELL WARNING.  ACCOMPLISHED EMERGENCY PROCEDURES, PULLED FIRE HANDLE, DISCHARGED BOTTLE.  SWITCH OFF LIGHT STAYED ON.  REMOVED AND REPLACED MAIN APU FIRE DETECTOR LOOP.  REMOVED AND REPLACED FIRE BOTTLE.  (M)
